Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 61, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 20, 2009, 6:48 PM EDT for Crawford County, Harrison County, Indiana; Meade County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2009, 6:48 PM EDT (22:48 UTC)
- Expired
- Sep 20, 2009, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IN, Harrison County, IN, Meade County, KY
The radar
The Louisville radar (KLVX), 44 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 8:13 PM EDT | HEAVY RAIN 3.05 | 6 Sse Milltown, IN | 3.05 INCHES IN THE LAST 2.5 HOURS. |
| Sep 20, 9:13 PM EDT | FLASH FLOOD | Depauw, IN | THREE FEET OF WATER FLOWING OVER DEPAUW FREDRICKBURG ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 145 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1347 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 202248
FFWLMK
INC025-061-KYC163-210145-
/O.NEW.KLMK.FF.W.0061.090920T2248Z-090921T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EDT SUN SEP 20 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
EASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
WESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 945 PM EDT
* AT 643 PM EDT...DOPPLER RADAR INDICATED THAT CLOSE TO FOUR INCHES
OF RAIN HAS FALLEN OVER PORTIONS OF EASTERN CRAWFORD
COUNTY...NORTHERN MEADE COUNTY...AND WESTERN HARRISON COUNTY FROM
TRAINING HEAVY THUNDERSTORMS OVER THE PAST FEW HOURS. LOCAL LAW
ENFORCEMENT OFFICIALS ALSO REPORTED SHAFER RIDGE ROAD NEAR WYANDOTTE
IN SOUTHEAST CRAWFORD COUNTY WAS COMPLETELY WASHED OUT.
* THE THUNDERSTORMS PRODUCING FLASH FLOODING WILL REMAIN OVER MAINLY
RURAL AREAS OF EASTERN CRAWFORD...WESTERN HARRISON AND NORTHERN
MEADE COUNTIES...INCLUDING THE TOWNS OF TEMPLE...PILOT
KNOB...MILLTOWN...MARENGO AND FRENCHTOWN.
ADDITIONAL RAINFALL AMOUNTS OF ONE AND A HALF TO TWO INCHES OF
RAINFALL ARE POSSIBLE IN THE WARNED AREA AS MORE HEAVY THUNDERSTORMS
APPROACH FROM THE WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY...AND IT MAY BE ESPECIALLY DIFFICULT TO DETERMINE AS THE SUN
IS SETTING SOON. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.
&&
LAT...LON 3804 8626 3805 8647 3806 8647 3807 8644
3809 8644 3810 8646 3839 8643 3839 8631
3840 8631 3841 8620
$$
AL1 follow-up statement
000
WGUS73 KLMK 210148
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
948 PM EDT SUN SEP 20 2009
INC025-061-KYC163-210157-
/O.EXP.KLMK.FF.W.0061.000000T0000Z-090921T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IN-HARRISON IN-MEADE KY-
948 PM EDT SUN SEP 20 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN MEADE...WESTERN
HARRISON AND EASTERN CRAWFORD COUNTIES...
ALTHOUGH THE IMMEDIATE THREAT FOR ADDITIONAL FLASH FLOODING HAS
ENDED...WATER OVER ROADWAYS NEAR THE LEAVENWORTH AREA IS STILL
OCCURING. THEREFORE THE FLASH FLOOD WARNING WAS ALLOWED TO
EXPIRE...BUT A FLOOD ADVISORY IS NOW IN EFFECT FOR THESE AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3804 8626 3805 8647 3806 8647 3807 8644
3809 8644 3810 8646 3839 8643 3839 8631
3840 8631 3841 8620
$$
ALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 5:38 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Sep 20, 5:38 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 538 PM EDT SUN SEP 20 2009 .MESO UPDATE... LINE OF HEAVY SHOWERS AND STORMS ACROSS OUR NW CWA SHOWING SIGNS OF WEAK ROTATION...WITH ONE STORM AHEAD OF THE LINE IN HARRISON COUNTY INDIANA SHOWING PERSISTENT ROTATION (TOR WARNING ON THAT NOW). ANOTHER ONE SHOWING ROTATION IN SW HARRISON COUNTY AS WELL. OVERALL WILL STILL BE CONCERNED WITH HEAVY RAIN AND FLASH FLOODING...AS PORTIONS OF THE AREA (EASTERN CRAWFORD COUNTY INDIANA) HAVE RECEIVED OVER THREE INCHES OF RAIN WITH DOPPLER RADAR STORM TOTAL ESTIMATES AGREEING. HOWEVER VWP SHOWING WEAK DEEP LAYER SHEAR...WITH SOME BACKING WINDS AT THE SURFACE...SO POSSIBLE TORNADO THREAT AS WELL. && .SHORT TERM (TONIGHT AND MONDAY)... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WERE CURRENTLY SPREADING NORTH/NORTHEASTWARD ACROSS THE FORECAST AREA. THIS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON. THIS PRECIPITATION WAS DEVELOPING IN RESPONSE TO A MID LEVEL TROUGH NOSING INTO WESTERN WESTERN KY/TN ALONG THE MISSISSIPPI RIVER SOUTHWARD INTO AR AND MS. AHEAD OF THE MID LEVEL TROUGH...MOISTURE WILL CONTINUE TO STREAM INTO THE REGION AND PRECIPITATION SHOULD BECOME MORE WIDESPREAD...ESPECIALLY ACROSS THE NORTHWEST HALF OF THE FORECAST AREA TONIGHT AS MORE SHOWERS AND THUNDERSTORMS ROTATE NORTHWARD FROM MS/TN. THE 12Z NAM INITIALIZED VERY WELL AND SO FAR SEEMS TO BE VERIFYING QUITE WELL THIS AFTERNOON. THE 12Z GFS ALSO INITIALIZED PRETTY WELL BUT IT WAS APPARENT THAT IT WAS SUFFERING FROM SOME FEEDBACK ISSUES SO WILL RELY MORE ON THE NAM SOLUTION FOR TONIGHT INTO MONDAY. THEREFORE...RAIN CONDITIONS ARE EXPECTED TO CONTINUE OVERNIGHT WITH SOME OF THE RAIN BEING HEAVY AT TIME. ALTHOUGH THE AREA HAS ALREADY SEEN RAINFALL VALUES OF AROUND ONE AND A HALF INCHES...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA...MOST LOCATIONS ARE STILL WELL BELOW FLASH FLOOD GUIDANCE AND DO NOT ANTICIPATE ANY FLOODING SO NO WATCHES ARE PLANNED AS THE GROUND CAN STILL TAKE QUITE A BIT OF WATER. THE MID LEVEL TROUGH AND ASSOCIATED VORT MAX WILL MOVE NORTHEASTWARD OVERNIGHT PROPAGATING THE BEST CHANCES FOR PRECIP FROM AREAS WEST OF INTERSTATE 65 BEFORE MIDNIGHT TO SOUTHERN INDIANA AND NORTH CENTRAL KY AFTER MIDNIGHT. HOWEVER...THE NAM DOES INDICATE A SHORTWAVE IMPULSE MIGRATING THROUGH THE FLOW AND WIDESPREAD RAIN COULD FALL ACROSS THE ENTIRE CWA THROUGH THE NIGHT IF THIS IN FACT DOES OCCUR. THEREFORE...WILL GENERALLY KEEP THE HIGHEST POPS ACROSS THE NORTHWEST AND SHIFT THEM EASTWARD TOWARD MONDAY MORNING AS THE WHOLE SYSTEM MOVES INTO THE GREAT LAKES AND MID LEVEL FLOW BEGINS TO WEAKEN AND TURN MORE WESTERLY GREATLY DIMINISHING THE CHANCE OF RAIN JUST AFTER THE END OF THE SHORT TERM FORECAST PERIOD. HIGH TEMPERATURES TOMORROW WILL LIKELY BE SIMILAR TODAY AND DID NOT MAKE TOO MANY CHANGES THERE...JUST LOWERED TEMPS A DEGREE OR TWO IN SOME LOCATIONS. OVERNIGHT TEMPS TONIGHT WILL ONLY FALL INTO THE UPPER 60S. .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... MONDAY NIGHT THROUGH WEDNESDAY... AT THE BEGINNING THIS FORECAST PERIOD (00Z TUESDAY) ALL SHORT AND MEDIUM MODELS ARE FAIRLY CONSISTENT WITH A DEEPENING CLOSED UPPER LEVEL LOW CENTERED OVER WESTERN NEBRASKA AND A DOWN STREAM RIDGE EXTENDING FROM THE GULF COAST STATES NORTH INTO THE OHIO VALLEY. IN THE LOWER ATMOSPHERE A BRISK SOUTHERLY FLOW WILL KEEP GULF MOISTURE STREAMING NORTH INTO THE REGION ON THE BACK SIDE OF HIGH PRESSURE ANCHORED OFF THE EAST COAST. A WEAK LOW WILL MOVE NORTH OF THE AREA AND HEAVIER RAIN WILL BE ENDING WITH A LULL IN PRECIPITATION OVERNIGHT MONDAY. A SECOND SYSTEM WILL MOVE INTO THE AREA TUESDAY AND CONTINUE INTO TUESDAY NIGHT AND WEDNESDAY. SO WE WILL CONTINUE TO MENTION CHANCE POPS DURING THE PERIOD. PERCEPTIBLE WATER VALUES DURING THIS PERIOD WILL REMAIN BETWEEN 1.5 AND 1.75 INCHES SO SHOWERS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME. LOW TEMPERATURES WILL RANGE FROM THE MID TO UPPER 60S WITH HIGHS FROM THE UPPER 70S TO LOWER 80S. THURSDAY THROUGH SUNDAY... THE OPERATIONAL GFS CONTINUES TO TRY TO SHIFT THE AFOREMENTIONED WESTERN UNITED STATES UPPER LOW WEST WHILE THE ECMWF AND CANADIAN MODELS AND ENSEMBLES BASICALLY HOLD IT IN THE VICINITY OF WESTERN NEBRASKA AND COLORADO. TOWARD THE END OF THE FORECAST PERIOD THE LOW WILL OPEN UP AND SHIFT TO THE EAST BUT WITH THE GFS SOLUTION BEGINNING FURTHER WEST IT WILL TAKE LONGER BEFORE THE UPPER TROUGH MOVES THROUGH THE REGION. WE WILL CONTINUE WITH THE MORE CONSISTENT ECMWF SOLUTION WHICH IS WETTER AND SLIGHTLY COOLER. SO THAT MEANS WE WILL CONTINUE TO MENTION LOW CHANCE POPS THROUGH THE END OF THE FORECAST PERIOD WITH TEMPERATURES SEVERAL DEGREES ABOVE NORMAL FOR THE MIDDLE OF SEPTEMBER. && .AVIATION... WIDESPREAD SHOWER AND ISOLATED THUNDERSTORMS ACTIVITY WILL CONTINUE ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA THE REST OF TODAY AND THIS EVENING BEFORE ANOTHER ROUND OF POTENTIALLY HEAVY RAIN MOVES THROUGH THE REGION AGAIN TONIGHT. EXPECT CONDITIONS TO REMAIN MVFR TO IFR WITH CIGS BOUNCING BETWEEN 1 TO 3 KFT WITH POSSIBLE VFR CIGS UP TO 4 KFT BRIEFLY. VSBYS WILL REMAIN VFR EXCEPT IN AREAS OF PRECIP WHERE THEY COULD FALL AS LOW AS 1 TO 2 SM WITH BR. RAIN AND OVERCAST SKIES WILL CONTINUE THROUGH THE END OF THE TAF PERIOD. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...LS LONG TERM....JA AVIATION.....LS UPDATE.......AL
Hazardous weather outlook, Sep 20, 3:34 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 334 PM EDT SUN SEP 20 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 334 PM EDT SUN SEP 20 2009 /234 PM CDT SUN SEP 20 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REST OF THE AFTERNOON AND INTO THE OVERNIGHT HOURS. UP TO ANOTHER INCH OF RAINFALL IS EXPECTED OVERNIGHT. PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS IS POSSIBLE. ASIDE FROM HEAVY RAINFALL...OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE DURING THE DAY ON MONDAY BEFORE DIMINISHING LATE IN THE AFTERNOON OR EARLY EVENING. HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED THROUGH THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. LS
In the hours before
Local storm report, Sep 20, 6:00 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT SUN SEP 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0550 PM FLOOD MARTINSBURG 38.45N 86.03W
09/20/2009 WASHINGTON IN TRAINED SPOTTER
3 INCHES OF WATER FLOWING OVER DRIVEWAY FROM NEARBY
FIELD.
&&
EVENT NUMBER LMK0900120
FOSTERSpecial weather statement, Sep 20, 6:19 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 619 PM EDT SUN SEP 20 2009 INZ077>079-091-092-202245- CLARK-FLOYD-JEFFERSON-SCOTT-WASHINGTON- 619 PM EDT SUN SEP 20 2009 ...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING OVER EASTERN WASHINGTON...SCOTT..CLARK...AND FLOYD COUNTIES IN INDIANA... AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF SCOTTSBURG...OR 22 MILES NORTH OF LOUISVILLE...AND MOVING NORTHEAST AT 20 MPH. FREQUENT DEADLY LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 16 AND 33. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 115 AND 121. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && EES
Local storm report, Sep 20, 6:23 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT SUN SEP 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0621 PM FLOOD 2 E CORYDON 38.21N 86.09W
09/20/2009 HARRISON IN TRAINED SPOTTER
TWO INCHES OF STANDING WATER ON HWY 62 EAST OF CORYDON.
&&
EVENT NUMBER LMK0900121
FOSTERSpecial weather statement, Sep 20, 6:29 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 629 PM EDT SUN SEP 20 2009 INZ084-089-KYZ023-202315- CRAWFORD-HANCOCK-PERRY- 529 PM CDT SUN SEP 20 2009 ...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING INTO CRAWFORD...HANCOCK AND PERRY COUNTIES... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF ENGLISH TO 6 MILES WEST OF MASONVILLE AND MOVING NORTHEAST AT 20 MPH. FREQUENT DEADLY LIGHTNING...AND TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR TELL CITY AROUND 615 PM CDT. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 74 AND 79. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && EES
Local storm report, Sep 20, 6:30 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT SUN SEP 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0626 PM HEAVY RAIN 1 ESE CORYDON 38.21N 86.11W
09/20/2009 M3.30 INCH HARRISON IN COCORAHS
3.00 INCHES OF RAIN IN LAST 60 MINUTES. 3.30 TOTAL RAIN
TODAY.
&&
EVENT NUMBER LMK0900122
FOSTERLocal storm report, Sep 20, 6:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 PM EDT SUN SEP 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0638 PM FLASH FLOOD 2 N WYANDOTTE 38.25N 86.30W
09/20/2009 CRAWFORD IN LAW ENFORCEMENT
ROAD WASHED OUT NEAR SHAFER RIDGE ROAD AND WYANDOTTE
CAVE ROAD
&&
EVENT NUMBER LMK0900123
FOSTERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 4:42 PM EDT | Areal Flood Advisory | LMK | Crawford, Harrison | 2 hr |
| Sep 20, 5:27 PM EDT | Tornado Warning | LMK | Clark, Floyd, Harrison, Washington | 22 min |
| Sep 20, 6:27 PM EDT | Areal Flood Advisory | LMK | Harrison | 55 min |
| Sep 20, 7:14 PM EDT | Flash Flood Warning | LMK | Floyd, Harrison | 6 hr |
| Sep 20, 7:37 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd, Scott | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.